Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 2, 2011, 9:02 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 9:02 AM CST (15:02 UTC)
- Expired
- Feb 2, 2011, 9:06 PM CST
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
840 WHUS73 KMKX 021502 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 902 AM CST WED FEB 2 2011 ...WINDS AND WAVES SUBSIDING THROUGH THIS AFTERNOON... .BLUSTERY NORTHERLY WINDS WITH A FEW WIND GUSTS TO 35 KNOTS WILL GRADUALLY DIMINISH THROUGH THE DAY AS STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES MOVES FARTHER EASTWARD. THE WINDS WILL WEAKEN FURTHER IN THE AFTERNOON BUT WAVES WILL REMAIN VERY HIGH TODAY BEFORE FALLING BELOW 4 FEET BY MID EVENING. THE COMBINATION OF STRONG WINDS AND SUB-FREEZING TEMPERATURES WILL ALSO CAUSE HEAVY FREEZING SPRAY TODAY. LMZ643>646-022315- /O.CAN.KMKX.SR.W.0001.000000T0000Z-110202T1500Z/ /O.NEW.KMKX.SC.Y.0009.110202T1502Z-110203T0300Z/ /O.CON.KMKX.UP.W.0002.000000T0000Z-110203T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 902 AM CST WED FEB 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 KNOTS WILL GRADUALLY DIMINISH TO 15 TO 20 KNOTS BY EARLY EVENING. * WAVES: 10 TO 14 FEET SUBSIDING TO 5 TO 9 FEET LATE THIS AFTERNOON AND BELOW 4 FEET BY MID EVENING. * FREEZING SPRAY: HEAVY FREEZING SPRAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
3 follow-up statements
303 WHUS73 KMKX 022021 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 221 PM CST WED FEB 2 2011 ...WINDS AND WAVES SUBSIDING THROUGH THIS AFTERNOON... .BLUSTERY NORTHERLY WINDS WITH A FEW WIND GUSTS TO 35 KNOTS WILL GRADUALLY DIMINISH THROUGH THE DAY AS STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES MOVES FARTHER EASTWARD. THE WINDS WILL WEAKEN FURTHER IN THE AFTERNOON BUT WAVES WILL REMAIN VERY HIGH TODAY BEFORE FALLING BELOW 4 FEET BY MID EVENING. THE COMBINATION OF STRONG WINDS AND SUB-FREEZING TEMPERATURES WILL ALSO CAUSE HEAVY FREEZING SPRAY TODAY. LMZ643>646-030300- /O.CAN.KMKX.UP.W.0002.000000T0000Z-110203T0000Z/ /O.CON.KMKX.SC.Y.0009.000000T0000Z-110203T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 221 PM CST WED FEB 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HEAVY FREEZING SPRAY WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE HEAVY FREEZING SPRAY WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 KNOTS WILL GRADUALLY DIMINISH TO 15 TO 20 KNOTS BY EARLY EVENING. * WAVES: 5 TO 8 FEET LATE THIS AFTERNOON AND BELOW 4 FEET BY MID EVENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
092 WHUS73 KMKX 022022 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 222 PM CST WED FEB 2 2011 ...WINDS AND WAVES SUBSIDING INTO THE EVENING HOURS... .NORTH TO NORTHWEST WINDS WILL GRADUALLY WEAKEN INTO THE EVENING HOURS AS LOW PRESSURE CONTINUES TO PULL AWAY FROM THE AREA. LMZ643>646-030300- /O.CON.KMKX.SC.Y.0009.000000T0000Z-110203T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 222 PM CST WED FEB 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 KNOTS WILL GRADUALLY DIMINISH TO 15 TO 20 KNOTS BY EARLY EVENING. * WAVES: 5 TO 8 FEET LATE THIS AFTERNOON AND BELOW 4 FEET BY MID EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
753 WHUS73 KMKX 030306 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CST WED FEB 2 2011 ...BRISK WEST TO SOUTHWEST WINDS EXPECTED THURSDAY INTO SATURDAY NIGHT... .AS HIGH PRESSURE OVER THE CENTRAL PLAINS MOVES SOUTHEAST...A BRISK WEST TO SOUTHWEST WIND WILL DEVELOP ACROSS SOUTHERN LAKE MICHIGAN THURSDAY AND INTO SATURDAY NIGHT. LMZ643>646-031115- /O.CAN.KMKX.SC.Y.0009.000000T0000Z-110203T0300Z/ /O.NEW.KMKX.SC.Y.0010.110203T1800Z-110205T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 PM CST WED FEB 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT CST FRIDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT CST FRIDAY NIGHT. THE PREVIOUS SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO DEVELOP BY THURSDAY AFTERNOON WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE INTO SATURDAY NIGHT. * WAVES: 3 TO 5 FEET THURSDAY AFTERNOON AND INTO SATURDAY NIGHT...WITH THE HIGHER WAVES TOWARD OPEN WATERS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 4:34 AM CST, 4 hours 28 minutes earlier.
Area forecast discussion, Feb 2, 4:34 AM CST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 AM CST WED FEB 2 2011
UPDATE TO INCLUDE AVIATION AND MARINE SECTIONS
FORECAST FOCUS ON BLIZZARD TODAY.
.SHORT TERM...TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.
BLIZZARD AND LAKE FLOOD WARNING HEADLINES REMAIN UNCHANGED.
STRONG FRONTOGENETIC BAND OF HEAVY SNOW REMAINS OVER FAR SE WI
BUT WILL GRADUALLY WEAKEN TOWARD SUNRISE AS UPPER LOW MOVES INTO
LOWER MI AND SFC LOW INTO THE ERN GRTLKS. HOWEVER...LAKE EFFECT
SNOW BAND THAT CURRENTLY STRETCHES FROM NE OZAUKEE SWWD TO WRN
WAUKESHA COUNTY WILL SET UP OVER FAR SE WI...HENCE THE HEAVY SNOW
WILL CONTINUE THROUGH 15-16Z. ADDITIONAL SNOW ACCUMS BEYOND 12Z
WILL BE 3-4 INCHES IN FAR SE WI WITH AN INCH OR LESS ELSEWHERE.
DESPITE SNOW DECREASING ACROSS ALL OF SRN WI LATER THIS AM...WIND
GUSTS WILL CONTINUE FROM 30-50 MPH WITH HIGHEST WINDS NEAR THE
LAKE.
COLD AND DRY AIR ADVECTION TO END THE MAJORITY OF THE SNOW BY
AFTERNOON WITH SOME SUNSHINE EXPECTED. WINDS WILL ALSO DECREASE
THIS AFTERNOON AS PRESSURE GRADIENT WEAKENS AND A RIDGE OF HIGH
PRESSURE APPROACHES. RIDGE OF HIGH PRESSURE TO QUICKLY MOVE EWD
ACROSS THE CWA TNT WITH NWLY WINDS BECMG WLY. DO NOT EXPECT LOWER
ATM TO DECOUPLE TNT BUT COLD ADVECTION TO STILL DROP TEMPS BELOW
ZERO WITH WIND CHILLS FROM 20-30 BELOW ZERO. AFTER BLIZZARD
ENDS...A WIND CHILL ADVISORY WILL LIKELY BE ISSUED FOR LATE TNT
AND THU AM.
.LONG TERM...THURSDAY THROUGH TUESDAY...FORECAST CONFIDENCE
MEDIUM.
QUIET WEATHER EXPECTED THURSDAY INTO FRIDAY MORNING...AS HIGH
PRESSURE SLIDES EASTWARD WELL SOUTH OF THE REGION. WARM AIR
ADVECTION GRADUALLY WORKS INTO THE AREA DURING THIS TIME...WHICH
SHOULD HELP MODERATE TEMPERATURES CLOSER TO SEASONAL NORMALS BY
FRIDAY. TIGHT PRESSURE GRADIENT AND BELOW NORMAL TEMPERATURES
THURSDAY AND THURSDAY NIGHT WILL ALLOW WIND CHILLS OF 0 TO 10
BELOW ZERO. GRADUAL INCREASE IN CLOUDS EXPECTED BY FRIDAY ACROSS
THE AREA AS WELL.
ECMWF AND GFS THEN BRING SEVERAL SHORTWAVE TROUGHS AND ASSOCIATED
VORTICITY MAXIMA THROUGH THE REGION LATER FRIDAY THROUGH THE
WEEKEND INTO EARLY NEXT WEEK. SOME TIMING AND PLACEMENT
DIFFERENCES BETWEEN THE MODELS...THOUGH LEANED TOWARDS THE ECMWF
DURING THIS TIME. THUS...LEFT MAINLY SLIGHT CHANCE TO LOW CHANCE
POPS FOR LIGHT SNOW IN MOST OF THIS PERIOD. NEAR TO SLIGHTLY ABOVE
NORMAL TEMPERATURES APPEAR POSSIBLE THROUGH THE WEEKEND...WITH
COLDER TEMPERATURES RETURNING EARLY NEXT WEEK.
&&
.AVIATION...HEAVY SNOW WILL CONTINUE FROM KMKE SWD TO KENW THROUGH
15-16Z. VLIFR CIGS AND VSBYS EXPECTED DURING THIS TIME. ELSEWHERE
ACROSS SRN WI LIGHT TO MDT SNOW WILL SLOWLY DIMINISH THIS AM. MVFR
CIGS WILL PREVAIL WITH VSBYS RANGING FROM IFR TO LIFR DUE TO BLOWING
AND FALLING SNOW. FOR THIS AFTERNOON THE SNOW WILL END AND SKIES
WILL CLEAR FROM NW TO SE. BLOWING SNOW MAY LIMIT VSBYS TO MVFR INTO
EARLY AFTERNOON WITH VFR CONDITIONS EXPECTED AFTERWARD AND TNT.
&&
.MARINE...HEAVY FREEZING SPRAY WARNING CONTINUES UNTIL 6 PM. STORM
WARNING TO CONTINUE UNTIL 9 AM...WITH EITHER A GALE WARNING OR SMALL
CRAFT ADVISORY NEEDED AFTERWARD. NAM FCST SOUNDINGS SUGGEST GALES
WILL BE POSSIBLE THROUGH 18Z WITH WINDS WEAKENING FURTHER AFTERWARD.
WINDS WILL ONLY TEMPORARILY WEAKEN LATE TODAY AND THIS EVENING WHEN
A RIDGE OF HIGH PRESSURE MOVES ACROSS WI AND LAKE MI. AFTERWARD A
FAIRLY STRONG PRESSURE GRADIENT WILL DEVELOP BTWN HIGH PRESSURE OVER
THE SOUTH CENTRAL USA AND A LARGE AREA OF LOW PRESSURE OVER SRN
CANADA. BRISK SWLY WINDS WILL PREVAIL AND MAY REACH GALE FORCE AT
TIMES FROM THU THROUGH FRI. A GALE WATCH OR A SMALL CRAFT ADVISORY
WILL LIKELY BE NEEDED FOR THIS TIME PERIOD.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...BLIZZARD WARNING UNTIL NOON CST TODAY FOR WIZ051-052-057>060-
062>072.
LAKESHORE FLOOD WARNING UNTIL 6 PM CST THIS EVENING FOR WIZ066-
071-072.
LAKESHORE FLOOD ADVISORY UNTIL 6 PM CST THIS EVENING FOR WIZ052-
060.
WINTER STORM WARNING UNTIL NOON CST TODAY FOR WIZ046-047-056.
LM...HEAVY FREEZING SPRAY WARNING UNTIL 6 PM CST THIS EVENING FOR
LMZ643>646.
STORM WARNING UNTIL 9 AM CST THIS MORNING FOR LMZ643>646.
&&
TODAY/TONIGHT...20/GEHRING
SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...20/GEHRINGHazardous weather outlook, Feb 2, 5:04 AM CST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 504 AM CST WED FEB 2 2011 WIZ046-047-051-052-056>060-062>072-031115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 504 AM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A BLIZZARD WARNING IS IN EFFECT UNTIL NOON TODAY. SNOW WILL DECREASE IN INTENSITY THIS MORNING BUT STRONG NORTH WINDS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING SNOW. WHITEOUT CONDITIONS AND WIND CHILL TEMPERATURES AROUND ZERO DEGREES WILL MAKE FOR EXTREMELY DANGEROUS CONDITIONS FOR THOSE WHO MUST TRAVEL OR VENTURE OUTDOORS. BLOWING AND DRIFTING SNOW WILL CONTINUE INTO THE AFTERNOON BUT VISIBILITY WILL IMPROVE. A COASTAL FLOOD WARNING IS IN EFFECT ALONG THE LAKESHORE FROM MILWAUKEE COUNTY SOUTHWARD TO KENOSHA COUNTY UNTIL NOON. EXTREMELY HIGH WAVES WILL POUND THE SHORELINE THIS MORNING. THE WAVES WILL DECREASE THIS AFTERNOON AS WINDS TURN NORTHWESTERLY AND WEAKEN. VERY COLD TEMPERATURES AND BRISK WINDS WILL PRODUCE DANGEROUS WIND CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW ZERO LATE TONIGHT AND THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS WIND CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW ZERO WILL PREVAIL THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SNOWFALL...SNOW DRIFT HEIGHTS...WIND GUSTS...AND REPORTS OF WHITEOUT CONDITIONS ARE APPRECIATED. REPORTS OF COASTAL FLOODING OR BLUFF EROSION ALONG THE LAKE MICHIGAN SHORELINE WOULD BE APPRECIATED ALSO. LMZ643>646-031115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 504 AM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NORTHEAST STORM FORCE WIND GUSTS WILL DECREASE TO GALES BY MID MORNING. GALE FORCE WINDS WILL THEN FALL BELOW GALE FORCE BY AFTERNOON AS STRONG LOW PRESSURE MOVES TOWARD NEW ENGLAND. VERY HIGH WAVES WILL SLOWLY DECREASE THROUGHOUT THE DAY AND INTO THE EVENING. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING FOR HIGH WAVES AND WIND GUSTS FROM 25 TO 33 KNOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BRISK SOUTHWESTERLY WINDS WILL LIKELY REQUIRE A SMALL CRAFT ADVISORY OR GALE WATCH FOR THURSDAY THROUGH FRIDAY EVENING AS A FAIRLY STRONG PRESSURE GRADIENT DEVELOPS DUE TO STRONG HIGH PRESSURE OVER THE SOUTH CENTRAL UNITED STATES AND A LARGE AREA OF LOW PRESSURE IN SOUTHERN CANADA. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Feb 2, 7:46 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
746 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY SNOW 5 SW MADISON 43.03N 89.45W
02/02/2011 M3.0 INCH DANE WI TRAINED SPOTTER
SNOW TOTAL BETWEEN MIDNIGHT AND 730 AM...SNOW TOTAL
BETWEEN SUNDAY NIGHT AND 730 AM THIS MORNING...17.9
INCHES.
&&
SEARSLocal storm report, Feb 2, 7:54 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
754 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY SNOW 2 WSW RACINE 42.72N 87.82W
02/02/2011 M21.0 INCH RACINE WI TRAINED SPOTTER
SNOW TOTAL SINCE 3 PM FEB 1
&&
SEARSLocal storm report, Feb 2, 7:55 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
755 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY SNOW 2 WSW RACINE 42.72N 87.82W
02/02/2011 M21.5 INCH RACINE WI TRAINED SPOTTER
SNOW TOTAL SINCE 3 PM FEB 1
&&
SEARSLocal storm report, Feb 2, 7:57 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
757 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM HEAVY SNOW 6 NNW PRAIRIE DU SAC 43.37N 89.77W
02/02/2011 E12.0 INCH SAUK WI TRAINED SPOTTER
&&
SEARSLocal storm report, Feb 2, 8:27 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
827 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM BLIZZARD NWS SULLIVAN/MILWAUKEE 42.97N 88.55W
02/02/2011 JEFFERSON WI OFFICIAL NWS OBS
ROUGHLY 5 HOURS OF 1/4 MILE VISIBILITY OR LESS IN BLOWING
SNOW AND HEAVY FALLING SNOW. MEASURED WIND GUSTS TO 35
KNOTS. DRIFTS OF AT LEAST 2 TO 4 FEET AROUND THE
BUILDING.
&&
CRAVENLocal storm report, Feb 2, 8:58 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 1 ENE MUSKEGO 42.90N 88.10W
02/02/2011 M10.5 INCH WAUKESHA WI TRAINED SPOTTER
12 HOUR TOTAL. 3 FOOT DRIFTS IN THE VICINITY.
0500 AM SNOW JACKSON 43.32N 88.16W
02/02/2011 M12.0 INCH WASHINGTON WI TRAINED SPOTTER
24 HOUR TOTAL
0710 AM SNOW 3 S BERLIN 43.93N 88.95W
02/02/2011 M4.0 INCH GREEN LAKE WI TRAINED SPOTTER
14 HOUR TOTAL
0729 AM SNOW 3 W BEAVER DAM 43.46N 88.90W
02/02/2011 M11.5 INCH DODGE WI TRAINED SPOTTER
24 HOUR TOTAL
0805 AM SNOW WEST ALLIS 43.01N 88.03W
02/02/2011 M18.0 INCH MILWAUKEE WI TRAINED SPOTTER
24 HOUR TOTAL. 2 TO 4 FOOT DRIFTS IN THE VICINITY.
0830 AM SNOW OREGON 42.93N 89.38W
02/02/2011 M13.0 INCH DANE WI TRAINED SPOTTER
STORM TOTAL. 2 TO 4 FOOT DRIFTS IN NEIGHBORHOOD.
0840 AM SNOW 1 NW MIDDLETON 43.11N 89.52W
02/02/2011 M8.7 INCH DANE WI TRAINED SPOTTER
STORM TOTAL. 5 FOOT DRIFTS NEARBY.
&&
WIMBERLEYThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 2:18 PM CST | Wind Chill Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 20 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.